Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 137, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 9, 2012, 5:06 PM EDT for Bucks County, Pennsylvania; Hunterdon County, Mercer County, Somerset County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 5:06 PM EDT (21:06 UTC)
- Expired
- Aug 9, 2012, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Mercer County, NJ, Somerset County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1906 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427
WGUS81 KPHI 092106
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT THU AUG 9 2012
NJC019-021-035-PAC017-100000-
/O.NEW.KPHI.FA.Y.0137.120809T2106Z-120810T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-SOMERSET NJ-BUCKS PA-
506 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
SOUTHERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
WESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
SOUTHWESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
EAST CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 503 PM EDT DOPPLER RADAR INDICATED VERY HEAVY RAINFALL ALONG A
LINE EXTENDING FROM SOUTHERN HUNTERDON TO SOUTHERN BUCKS COUNTY.
NEARLY 1.5 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE IN THE ADVISED
AREA, MAINLY IN NORTHERN MERCER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR
DRAINAGE AREAS AND LOW LYING SPOTS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4045 7507 4053 7476 4032 7467 4021 7468
4013 7494
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 9, 4:04 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 9, 4:04 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 PM EDT THU AUG 9 2012 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES REGION AND INTO SOUTHEASTERN CANADA, DRAGGING A COLD FRONT THROUGH OUR AREA LATE FRIDAY THROUGH SATURDAY. WEAK HIGH PRESSURE WITH THEN BUILD IN FOR SUNDAY THROUGH EARLY WEDNESDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE NORTHWEST ON WEDNESDAY, CROSSING THE AREA LATE WEDNESDAY OR THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE FIRST SHOT OF SCATTERED CONVECTION, WHICH WAS CAUSED BY A COMBINATION OF A WEAK SHORT WAVE, SOME DIFFERENTIAL HEATING, GOOD H8 THETA E ADVECTION, GOOD INSTABILITY AND LITTLE OR NO INHIBITION (BUT LITTLE IN THE WAY OF SHEAR) WAS EXPECTED TO CLEAR OUR AREA BY THE EVENING, AND THEN WE ANTICIPATED A BIT OF A LULL AS WE WERE PROGGED TO SEE NVA AND SOME REDEVELOPING INHIBITION. ANOTHER SHORT WAVE WAS PROGGED TO MOVE TOWARD OUR AREA IN THE APPROACHING MID LEVEL TROUGH LATER TONIGHT. IT WOULD BE ACCOMPANIED BY A BIT MORE SHEAR, AND WE HAD OUR THUNDERSTORM POPS RISING TOWARD DAYBREAK IN RESPONSE. THERE ALSO WAS THE HINT OF A TRIPLE POINT TO OUR SOUTHWEST WITH PERHAPS A WEAK WARM FRONT TO OUR SOUTH IN THE GUIDANCE FOR LATE TONIGHT, AND THAT COULD ENHANCE RAIN AND/OR GENERATE SOME LOW CLOUDS AND FOG. OUR TEMPERATURE FORECAST MAINTAINS CONTINUITY AND CALLS FOR ANOTHER HUMID NIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... FRIDAY LOOKS LIKE A DAY WITH A GOOD DEAL OF MOISTURE, MODERATE INSTABILITY WITH LITTLE OR NO INHIBITION, MODERATE SHEAR AND A LIKELY IMPULSE MOVING AROUND THE ADVANCING AND SHARPENING MID LEVEL TROUGH/LOW. THAT WEAK TRIPLE POINT MIGHT MOVE INTO OUR AREA. WE ULTIMATELY ARE CARRYING LIKELY THUNDERSTORM POPS WITH ENHANCED WORDING THAT EMPHASIZE HEAVY DOWNPOURS AND GUSTY WINDS. WE HAVE LOOKED AT 1 HR, 3 HR AND 6 HR FFG AND FFH VALUES. WE DEEM THE FORMER TO BE WITHIN REACH ONLY IN THE STRONGEST OF CELLS AND THE LATTER TO BE OUT OF REACH. WE REFER TO THE CONCERN OVER LOCALIZED FLOODING IN THE HWO. TEMPERATURES ARE A GUIDANCE/CONTINUITY BLEND. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... FRIDAY NIGHT...DEEP UPPER TROUGH AND CUT OFF LOW SPINS OVER THE GREAT LAKES. THERE IS LITTLE MOVEMENT SHOWN ON THE MODELS UNTIL LATE SATURDAY AND EVEN THIS MAY BE A LITTLE BIT ON THE FAST SIDE AS THESE UPPER LOW TEND TO MOVE SLOWER THAN FORECAST. IT DEPENDS ON JUST HOW DEEP THE TROUGH GETS AND JUST HOW FAST IT CAN GET MOVING AS IT LOOKS LIKE THE LOW IS PRETTY STACKED FROM THE SURFACE INTO THE UPPER LEVELS OF THE ATMOSPHERE. HEAVY RAIN REMAINS A THREAT AS PWATS INCREASE TO AROUND 2 INCHES. THE REGION REMAINS IN AN AREA OF SLIGHT RISK FOR SEVERE STORMS WITH WINDS BEING THE MAIN THREAT. BOTH HEAVY RAIN AND GUSTY WINDS ARE INCLUDED IN THE GRIDDED FORECAST AT THIS TIME. ON SATURDAY, THE SURFACE COLD FRONT MOVES THROUGH THE REGION AND THEN OFFSHORE SATURDAY NIGHT. MEANWHILE, THE SURFACE LOW GETS WRAPPED UP WITH THE MID LEVEL CLOSED LOW OVER THE GREAT LAKES AND SLOWLY STARTS TO PUSH NORTHWARD WITH TIME. THE MID LEVELS REALLY START TO DRY OUT THROUGH THE DAY AND ANY LINGERING PRECIPITATION WILL DECREASE IN COVERAGE TOWARDS THE AFTERNOON HOURS BEFORE BECOMING ISOLATED INTO THE EVENING. ON SUNDAY, WEAK HIGH PRESSURE AT THE SURFACE WILL START TO NOSE ITS WAY NORTH INTO THE AREA AS THE CLOSED LOW PULLS FURTHER TO THE NORTH OF THE AREA. THIS WILL HELP TO START DRYING US OUT A BIT AS WE HEAD INTO THE NEW WEEK. WHILE WE KEEP SUNDAY DRY FOR NOW, THERE LOOKS TO BE A SHORTWAVE THAT PUSHES THROUGH THE MOSTLY ZONAL MID LEVEL FLOW DURING THE MORNING. WHILE THERE MAY BE A FEW SHOWERS ASSOCIATED WITH THIS WAVE, THE ATMOSPHERE LOOKS TO BE TOO DRY AT THIS TIME TO INCLUDE ANY IN THE FORECAST. THE HIGH REMAINS IN PLACE FOR MOST OF MONDAY BEFORE STARTING TO SLIDE TO OUR SOUTHEAST LATE MONDAY AFTERNOON AND EVENING. ANOTHER SHORTWAVE IN THE MOSTLY ZONAL MID LEVEL FLOW WILL ROTATE THROUGH OUR AREA LATE MONDAY NIGHT OR TUESDAY. WITH A SOUTHWESTERLY FLOW HAVING DEVELOPED ACROSS THE AREA AND SOME WAA STARTING TO TAKE PLACE, THERE MAY BE JUST ENOUGH MOISTURE AROUND TO SPARK OFF A FEW SHOWERS AND THUNDERSTORMS. THEREFORE WE CONTINUE TO KEEP MONDAY DRY DURING THE DAY AND KEEP THE SLIGHT CHANCE POPS FOR MONDAY NIGHT. TUESDAY AND WEDNESDAY WE AGAIN SEE SHORTWAVES ROTATE THROUGH THE ZONAL MID LEVEL FLOW. A COLD FRONT STARTS TO DROP DOWN FROM THE NORTH ON WEDNESDAY AND THEN CROSSES THE AREA SOMETIME ON WEDNESDAY OR EARLY THURSDAY. WITH TIMING AN ISSUE THIS FAR OUT, WE HAVE MADE LITTLE CHANGES TO THE FORECAST AND KEEP SLIGHT CHANCE TO CHANCE POPS AS CONVECTION WILL REMAIN POSSIBLE EACH DAY. THE TEMPERATURE FORECAST REMAINED LARGELY UNCHANGED AS WE BLENDED HPC WITH THE CURRENT FORECAST. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A SOLID PERIOD OF VFR CONDITIONS IS HARD TO FIND IN THE AFTERNOON TAFS BETWEEN PERIODS OF CONVECTION INTERSPERSED THROUGH THE PERIOD AND POSSIBLE STRATUS AND FOG OVERNIGHT. WE CARRY SOME MVFR AND EVEN IFR CONDITIONS FROM TIME TO TIME IN RESPONSE. PLEASE SEE THE TAFS FOR SPECIFICS. WINDS SHOULD BE FROM THE SOUTHEAST OR SOUTH THROUGH THE PERIOD, AND SHOULD EXCEED 10 KTS INDEPENDENT OF ANY CONVECTION BY FRIDAY AFTERNOON. CONVECTION COULD CAUSE SIGNIFICANTLY HIGHER GUSTS. OUTLOOK... FRIDAY NIGHT AND SATURDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY NIGHT AND INTO SATURDAY MORNING AS A COLD FRONT APPROACHES AND THEN MOVES THROUGH THE REGION. VFR CONDITIONS WILL DETERIORATE TO MVFR, POSSIBLY IFR AT TIMES, AS SHOWERS AND STORMS DEVELOP ACROSS THE REGION. WITH PLENTY OF LOW LEVEL MOISTURE ACROSS THE AREA, LOWER CEILINGS WILL REMAIN MORE LIKELY AT THE TAF SITES THROUGH FRIDAY NIGHT AND SATURDAY. IMPROVING CONDITIONS ARE FORECAST FOR SATURDAY, IMPROVING TO VFR FROM WEST TO EAST. SUNDAY THROUGH TUESDAY...VFR CONDITIONS EXPECTED. && .MARINE... ALTHOUGH SUB-ADVISORY CONDITIONS ARE FORECAST THROUGH FRIDAY, THE GRADIENT WILL BE TIGHTENING. WINDS AND SEAS WILL BE APPROACHING ADVISORY CRITERIA MAINLY ON FRIDAY. THE THREAT OF CONVECTION WITH LOCALLY HIGHER WINDS AND SEAS ALSO INCREASES THROUGH FRIDAY. OUTLOOK... THE MID LEVEL TROUGH CONTINUES TO DEEPEN AND SPIN OVER THE GREAT LAKES. MEANWHILE, A SURFACE LOW PRESSURE TO OUR WEST WILL DRAG A COLD FRONT TOWARD OUR REGION FRIDAY NIGHT CAUSING THE GRADIENT TO TIGHTEN UP AND START TO CAUSE WINDS TO INCREASE OVER THE AREA WATERS WITH GUSTS IN THE 25-30 KNOT RANGE. SEAS WILL GRADUALLY INCREASE FRIDAY NIGHT IN THE SOUTHERLY FLOW AND START TO APPROACH 5 FEET BY EARLY SATURDAY. SMALL CRAFT ADVISORY CONDITIONS LOOK LIKE THEY WILL BE MET ON FRIDAY NIGHT, BOTH BY SEAS AND WINDS, BEFORE IT LOOKS LIKE IT BECOMES MORE SEA DRIVEN UNTIL SEAS SUBSIDE LATER SATURDAY. FOR NOW WE WILL HOLD OFF ON ISSUING ANY ADVISORIES AS IT IS INTO THE LATE THIRD PERIOD. SHOWERS AND THUNDERSTORMS WILL AFFECT THE WATERS, MAINLY FRIDAY NIGHT AND SATURDAY, WHICH WILL LOCALLY INCREASE WINDS AND WAVES. WEAK HIGH PRESSURE THEN BUILDS IN FOR SUNDAY THROUGH TUESDAY WITH BOTH SEAS AND WINDS REMAINING BELOW ADVISORY CRITERIA THROUGH THE REST OF THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...DELISI SHORT TERM...DELISI LONG TERM...MEOLA AVIATION...DELISI/MEOLA MARINE...DELISI/MEOLA
Hazardous weather outlook, Aug 9, 3:58 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EDT THU AUG 9 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-025- 027-PAZ054-055-060>062-067>071-102000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 358 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS DURING FRIDAY INTO SATURDAY. SOME OF THE STORMS COULD PRODUCE LOCALLY STRONG WINDS. IN ADDITION, LOCALLY HEAVY RAIN IS POSSIBLE WHICH COULD RESULT IN AREAS OF POOR DRAINAGE AND ROADWAY FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024-026-102000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL OCEAN- 358 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS DURING FRIDAY INTO SATURDAY. SOME OF THE STORMS COULD PRODUCE LOCALLY STRONG WINDS. IN ADDITION, LOCALLY HEAVY RAIN IS POSSIBLE WHICH COULD RESULT IN AREAS OF POOR DRAINAGE AND ROADWAY FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-102000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS DURING FRIDAY INTO SATURDAY. SOME OF THE STORMS COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 9, 3:39 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT THU AUG 9 2012
PAZ061-068-069-092045-
BUCKS PA-LEHIGH PA-MONTGOMERY PA-
339 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...LEHIGH AND MONTGOMERY
COUNTIES...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTH OF ALLENTOWN...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR RED HILL...GREEN LANE AROUND
345 PM...GERYVILLE AROUND 400 PM...TRUMBAUERSVILLE...PERKASIE AROUND
415 PM...QUAKERTOWN...RICHLANDTOWN AROUND 430 PM...OTTSVILLE AND
BEDMINSTER AROUND 445 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4040 7507 4031 7540 4034 7541 4030 7553
4036 7560 4045 7553 4056 7536 4054 7533
4058 7527
FORECASTER: HEAVENERLocal storm report, Aug 9, 3:40 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
08/09/2012 HUNTERDON NJ PUBLIC
TREES DOWN
&&
EVENT NUMBER PHI1200644
GAINESLocal storm report, Aug 9, 4:13 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG LEWES 38.78N 75.15W
08/09/2012 SUSSEX DE EMERGENCY MNGR
TREES DOWN
0255 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
08/09/2012 HUNTERDON NJ PUBLIC
TREES DOWN
0315 PM TSTM WND GST POTTSTOWN 40.25N 75.64W
08/09/2012 M52 MPH MONTGOMERY PA ASOS
0330 PM HAIL POTTSTOWN 40.25N 75.64W
08/09/2012 M0.75 INCH MONTGOMERY PA PUBLIC
&&
EVENT NUMBER PHI1200645 PHI1200644 PHI1200647 PHI1200646
GAINESLocal storm report, Aug 9, 4:16 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG LEWES 38.78N 75.15W
08/09/2012 SUSSEX DE EMERGENCY MNGR
TREES DOWN
0255 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
08/09/2012 HUNTERDON NJ PUBLIC
TREES DOWN
0315 PM TSTM WND GST POTTSTOWN 40.25N 75.64W
08/09/2012 M52 MPH MONTGOMERY PA ASOS
0315 PM HAIL ELVERSON 40.16N 75.83W
08/09/2012 M0.88 INCH CHESTER PA PUBLIC
0330 PM HAIL POTTSTOWN 40.25N 75.64W
08/09/2012 M0.75 INCH MONTGOMERY PA PUBLIC
&&
EVENT NUMBER PHI1200645 PHI1200644 PHI1200647 PHI1200648 PHI1200646
GAINESSpecial weather statement, Aug 9, 4:18 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT THU AUG 9 2012
NJZ009-010-015-PAZ069-092115-
BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ-
418 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BUCKS...HUNTERDON...
MERCER AND SOMERSET COUNTIES...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF TRENTON...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR LAMBERTVILLE...NEW HOPE AROUND 430
PM...PENNINGTON...SERGEANTSVILLE AROUND 445 PM...HOPEWELL...
FLEMINGTON AROUND 500 PM...SKILLMAN AND ROCKY HILL AROUND 515 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4037 7463 4033 7463 4021 7502 4038 7515
4058 7525 4060 7520 4059 7518 4062 7517
4068 7501 4040 7458
TFGLocal storm report, Aug 9, 5:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG SOUTH COVENTRY TWP 40.18N 75.68W
08/09/2012 CHESTER PA EMERGENCY MNGR
TREES DOWN
&&
EVENT NUMBER PHI1200649
GAINESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:00 PM EDT | Special Weather Statement | PHI | Lehigh | 60 min |
| Aug 9, 1:22 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 68 min |
| Aug 9, 1:26 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Aug 9, 1:33 PM EDT | Special Weather Statement | PHI | Northampton | 57 min |
| Aug 9, 1:42 PM EDT | Special Weather Statement | PHI | Monroe | 63 min |
| Aug 9, 1:45 PM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Aug 9, 2:13 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 77 min |
| Aug 9, 2:20 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 70 min |
| Aug 9, 2:25 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 65 min |
| Aug 9, 3:03 PM EDT | Special Weather Statement | PHI | Monroe | 87 min |
| Aug 9, 3:05 PM EDT | Special Weather Statement | PHI | Chester, Montgomery | 85 min |
| Aug 9, 3:11 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 6 hr |
| Aug 9, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Montgomery | 55 min |
| Aug 9, 3:39 PM EDT | Special Weather Statement | PHI | Bucks | 66 min |
| Aug 9, 3:57 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 104 min |
| Aug 9, 3:57 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 63 min |
| Aug 9, 4:18 PM EDT | Special Weather Statement | PHI | Bucks | 57 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 57 min |
| Aug 9, 4:57 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 78 min |
| Aug 9, 5:26 PM EDT | Flash Flood Warning | PHI | Bucks | 2 hr |
| Aug 9, 7:01 PM EDT | Special Weather Statement | PHI | Berks | 59 min |
| Aug 9, 7:10 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh | 80 min |
| Aug 9, 7:40 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 95 min |
| Aug 9, 7:46 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Aug 9, 1:17 PM EDT | Special Marine Warning | PHI | 88 min | |
| Aug 9, 1:46 PM EDT | Special Marine Warning | PHI | 54 min | |
| Aug 9, 2:01 PM EDT | Special Marine Warning | PHI | 119 min | |
| Aug 9, 2:56 PM EDT | Special Weather Statement | PHI | Sussex | 94 min |
| Aug 9, 3:23 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 71 min |
| Aug 9, 3:35 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Morris, Somerset | 55 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 2 hr |
| Aug 9, 5:48 PM EDT | Areal Flood Advisory | PHI | Middlesex | 2 hr |
| Aug 9, 6:17 PM EDT | Flash Flood Warning | PHI | Middlesex | 88 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.